Hausdorff-Summability of Power Series II.
Manuscripta mathematica, Tome 15 (1975), pp. 45-64
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1975__15_154306,
author = {Rolf Trautner},
title = {Hausdorff-Summability of {Power} {Series} {II.}},
journal = {Manuscripta mathematica},
pages = {45--64},
year = {1975},
volume = {15},
zbl = {0303.40014},
url = {http://geodesic.mathdoc.fr/item/MM2_1975__15_154306/}
}
Rolf Trautner. Hausdorff-Summability of Power Series II.. Manuscripta mathematica, Tome 15 (1975), pp. 45-64. http://geodesic.mathdoc.fr/item/MM2_1975__15_154306/